EconPapers    
Economics at your fingertips  
 

Long-lived collateralized assets and bubbles

Aloisio Araujo, Mario Pascoa and Juan Pablo Torres-Martinez ()

Journal of Mathematical Economics, 2011, vol. 47, issue 3, 260-271

Abstract: When infinite-lived agents trade long-lived assets secured by durable goods, equilibrium exists without any additional debt constraints or uniform impatience conditions on agents’ characteristics. Also, price bubbles are absent when physical endowments are uniformly bounded away from zero.

Keywords: Collateralized assets; Existence of equilibrium; Asset pricing bubbles (search for similar items in EconPapers)
JEL-codes: D50 D52 (search for similar items in EconPapers)
Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (26) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406811000127
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Long-lived collateralized assets and bubbles (2010) Downloads
Working Paper: Long-lived Collateralized Assets and Bubbles (2008) Downloads
Working Paper: Long-lived collateralized assets and bubbles (2007) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:47:y:2011:i:3:p:260-271

DOI: 10.1016/j.jmateco.2010.12.007

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2022-01-13
Handle: RePEc:eee:mateco:v:47:y:2011:i:3:p:260-271